On point covers of multiple intervals and axis-parallel rectangles

Gyula Károlyi, Gábor Tardos

Research output: Contribution to journalArticle

6 Citations (Scopus)


In certain families of hypergraphs the transversal number is bounded by some function of the packing number. In this paper we study hypergraphs related to multiple intervals and axis-parallel rectangles, respectively. Essential improvements of former established upper bounds are presented here. We explore the close connection between the two problems at issue.

Original languageEnglish
Pages (from-to)213-222
Number of pages10
Issue number2
Publication statusPublished - Jan 1 1996


ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this